advertisement
Question
Posted by: M.B | 2006/10/25

clomid &skin problem

hi

im starting clomids and i understand that one of the side effects are pimples/acne....i have pcos and have suffered with acne before. in the past i used the pill (yasmin) to control my skin. im worried that the clomids will cause the acne to return....ive already started getting pimples. if my skin does go out off control again....wat can i use to calm it down....benzac does not work at all.
please help......going through acne, clomids and trying to conceive it too much to deal with at one time.
thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't much you can use while trying to conceive apart from some of the topical solutions. This is not going to continue long term so you may have to live with it for a while.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement